MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Model Number 8713080U
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: the nurse claimed the pca pump inaccuracies.Said that pump alerted vial empty but there was still 9ml's left in syringe.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual pump involved in the reported incident was not returned to b.Braun's carrollton, tx facility for evaluation, however log history was provided and a review of them was performed.The review showed the following: log review shows on 4/10/2023 and 4:00am battery near empty alarmed with a volume infused of 51ml.At 4:30am battery alarm stopped the infusion with a volume infused of 51ml and at 4:33am pump automatically shut-off.At 5:20am pump was powered-on with battery near empty alarm and new therapy and drug library: dilaudid selected and at 5:36am a pca 1.00ml was infused.At 5:50am battery alarm stopped the infusion and at 5:53am pump automatically shut-off.At 5:58am pump was powered-on with battery empty alarm and ac was plugged-in.At 5:59am new therapy and drug library: dilaudid was selected and pump alarmed device alarm 1137.Pump power-cycle correctly and at 6:01am new therapy and drug library: dilaudid was selected and at 6:05am a pca was initiated but pressure alarm stopped the infusion with a volume infused of 0.11ml.At 7:29am a pca was initiated and pressure alarm stopped the infusion with no further volume infused.At 7:44am a pca was initiated and pressure alarm stopped the infusion with a volume infused to 0.12ml.At 8:34am a pca 1.00ml occurred for a volume infused to 1.12ml.No further infusions occurred and log shows no syringe empty alarms occurred on 4/10/2023.Log review did not conirmed any malfunction of the pump.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16885603
Report Number9610825-2023-00202
Device Sequence Number5956271
Product Code FRN
UDI-Device Identifier04046963915308
UDI-Public(01)04046963915308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713080U
Device Catalogue Number8713080U
Device Lot Number97018504E1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown